# SDR TWRA0007

- Difficulty date: January 10, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W2785X102
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND APU GENERATOR FEEDER CABLE AT BS 1450 BELOW CABIN FLOOR BURNED.  REPLACED GENERATOR FEEDER CABLE.  (M)
